vaginal bleeding while taking progesterone tablets
My doctor keeps insisting that I take the prempro tablets. I have tried them twice now and end up bleeding heavily after taking 4 or 5 pills, the more I take the more I bleed. The only way I can stop this irregular bleeding is to take premarin by itself. I am 63 years old feel I should not be bleeding at all. The first time it was so heavy it actually scared me silly, as I had already had a d&c a couple of months earlier and had just stopped bleeding, after taking just the estradiol, a few days before I started taking prempro. After taking prempro for a few days I was bleeding again. The dr. put me back on just premarin, and I stopped, he then told me to try prempro again and I started bleeding again. The more I took the heavier it got. My body is telling me that I cannot take progesterone. Do you have any thoughts on this matter?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.